Alert archive / Colorado / Wind Advisories in 2018
Wind Advisory 2, NWS Grand Junction, CO
NWS Grand Junction, CO issued this wind advisory at Feb 18, 2018, 1:25 PM MST for 10 counties in Colorado; Grand County, San Juan County, Utah. It took effect at Feb 19, 2018, 5:00 AM MST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2018, 1:25 PM MST (20:25 UTC)
- In effect from
- Feb 19, 2018, 5:00 AM MST
- Expired
- Feb 19, 2018, 7:11 PM MST
- In force
- 14 hr
- Issued by
- NWS Grand Junction, CO
Counties Archuleta County, CO, Delta County, CO, Dolores County, CO, Garfield County, CO, Gunnison County, CO, La Plata County, CO, Mesa County, CO, Montezuma County, CO, Montrose County, CO, San Miguel County, CO, Grand County, UT, San Juan County, UT
The radar
The Grand Junction radar (KGJX), 93 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.4 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2353 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
800 WWUS75 KGJT 182025 NPWGJT URGENT - WEATHER MESSAGE National Weather Service Grand Junction CO 125 PM MST Sun Feb 18 2018 COZ020-021-UTZ022-028-190430- /O.NEW.KGJT.WI.Y.0002.180219T1800Z-180220T0000Z/ Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Southeast Utah- La Sal and Abajo Mountains- 125 PM MST Sun Feb 18 2018 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM MST MONDAY... The National Weather Service in Grand Junction has issued a Wind Advisory, which is in effect from 11 AM to 5 PM MST Monday. * LOCATIONS INCLUDE...Gateway, Nucla, Cortez, Dove Creek, Mancos, Blanding, and Monticello. * WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. Areas in the La Sal and Abajo mountains will gust over 50 mph. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Travel may be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that a significant wind event is expected or occurring. Winds this strong can make driving difficult. Use extra caution. People, especially those with respiratory illnesses, heart disease, the elderly, and children are recommended to stay indoors and avoid prolonged outdoor exercise or heavy exertion due to wind-blown dust. && $$ COZ001>003-190000- /O.CON.KGJT.WI.Y.0001.000000T0000Z-180219T0000Z/ Lower Yampa River Basin-Central Yampa River Basin- Roan and Tavaputs Plateaus- 125 PM MST Sun Feb 18 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATIONS INCLUDE...Rangely, Dinosaur, Craig, Hayden, Meeker, and Rio Blanco. * WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. Winds could gust over 60 mph over Douglas Pass at times. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Travel may be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that a significant wind event is expected or occurring. Winds this strong can make driving difficult. Use extra caution. && $$ UTZ027-029-190000- /O.CON.KGJT.WI.Y.0001.000000T0000Z-180219T0000Z/ Arches/Grand Flat-Canyonlands/Natural Bridges- 125 PM MST Sun Feb 18 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATIONS INCLUDE...Moab, Castle Valley, Canyonlands National Park, Dead Horse Point State Park, and Fry Canyon. * WINDS...Southwest 20 to 30 mph with gusts up to 45 mph. * TIMING...Winds increase to advisory level this afternoon over much of the region and continue through sunset. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Travel may be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that a significant wind event is expected or occurring. Winds this strong can make driving difficult. Use extra caution. && $$
6 follow-up statements
093 WWUS75 KGJT 182356 NPWGJT URGENT - WEATHER MESSAGE National Weather Service Grand Junction CO 456 PM MST Sun Feb 18 2018 COZ001>003-190100- /O.EXP.KGJT.WI.Y.0001.000000T0000Z-180219T0000Z/ Lower Yampa River Basin-Central Yampa River Basin- Roan and Tavaputs Plateaus- 456 PM MST Sun Feb 18 2018 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Winds decreased in most locations, though occasional gusts in excess of 35 mph are possible this evening. $$ UTZ027-029-190100- /O.EXP.KGJT.WI.Y.0001.000000T0000Z-180219T0000Z/ Arches/Grand Flat-Canyonlands/Natural Bridges- 456 PM MST Sun Feb 18 2018 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Winds decreased in most locations, though occasional gusts in excess of 35 mph are possible this evening. $$ COZ020-021-UTZ022-028-190800- /O.CON.KGJT.WI.Y.0002.180219T1800Z-180220T0000Z/ Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Southeast Utah- La Sal and Abajo Mountains- 456 PM MST Sun Feb 18 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 5 PM MST MONDAY... * LOCATIONS INCLUDE...Gateway, Nucla, Cortez, Dove Creek, Mancos, Blanding, and Monticello. * WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. Areas in the La Sal and Abajo mountains will gust over 50 mph. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Travel may be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that a significant wind event is expected or occurring. Winds this strong can make driving difficult. Use extra caution. People, especially those with respiratory illnesses, heart disease, the elderly, and children are recommended to stay indoors and avoid prolonged outdoor exercise or heavy exertion due to wind-blown dust. && $$
070 WWUS75 KGJT 190732 NPWGJT URGENT - WEATHER MESSAGE National Weather Service Grand Junction CO 1232 AM MST Mon Feb 19 2018 COZ020-021-UTZ022-028-191800- /O.CON.KGJT.WI.Y.0002.180219T1800Z-180220T0000Z/ Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Southeast Utah- La Sal and Abajo Mountains- 1232 AM MST Mon Feb 19 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... * LOCATIONS INCLUDE...Gateway, Nucla, Cortez, Dove Creek, Mancos, Blanding, and Monticello. * WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. Areas in the La Sal and Abajo mountains will gust over 50 mph. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Travel may be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that a significant wind event is expected or occurring. Winds this strong can make driving difficult. Use extra caution. People, especially those with respiratory illnesses, heart disease, the elderly, and children are recommended to stay indoors and avoid prolonged outdoor exercise or heavy exertion due to wind-blown dust. && $$
552 WWUS75 KGJT 191002 NPWGJT URGENT - WEATHER MESSAGE National Weather Service Grand Junction CO 302 AM MST Mon Feb 19 2018 COZ006-007-011-UTZ027-029-191815- /O.EXB.KGJT.WI.Y.0002.180219T1200Z-180220T0000Z/ Grand Valley-Debeque to Silt Corridor- Central Gunnison and Uncompahgre River Basin-Arches/Grand Flat- Canyonlands/Natural Bridges- 302 AM MST Mon Feb 19 2018 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... The National Weather Service in Grand Junction has issued a Wind Advisory, which is in effect until 5 PM MST this afternoon. * LOCATIONS INCLUDE...Grand Junction, Fruita, Palisade, De Beque, New Castle, Mesa, Parachute, Rifle, Silt, Montrose, Hotchkiss, Delta, Moab, Castle Valley, Canyonlands National Park, Dead Horse Point State Park, and Fry Canyon. * WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Travel may be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that a significant wind event is expected or occurring. Winds this strong can make driving difficult. Use extra caution. People, especially those with respiratory illnesses, heart disease, the elderly, and children are recommended to stay indoors and avoid prolonged outdoor exercise or heavy exertion due to wind-blown dust. && $$ COZ020-021-UTZ022-028-191815- /O.EXT.KGJT.WI.Y.0002.180219T1200Z-180220T0000Z/ Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Southeast Utah- La Sal and Abajo Mountains- 302 AM MST Mon Feb 19 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATIONS INCLUDE...Gateway, Nucla, Cortez, Dove Creek, Mancos, Blanding, and Monticello. * WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. Areas in the La Sal and Abajo mountains will gust over 50 mph. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Travel may be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that a significant wind event is expected or occurring. Winds this strong can make driving difficult. Use extra caution. People, especially those with respiratory illnesses, heart disease, the elderly, and children are recommended to stay indoors and avoid prolonged outdoor exercise or heavy exertion due to wind-blown dust. && $$
648 WWUS75 KGJT 191813 NPWGJT URGENT - WEATHER MESSAGE National Weather Service Grand Junction CO 1113 AM MST Mon Feb 19 2018 COZ006-007-011-020-021-UTZ022-027>029-200000- /O.CON.KGJT.WI.Y.0002.000000T0000Z-180220T0000Z/ Grand Valley-Debeque to Silt Corridor- Central Gunnison and Uncompahgre River Basin- Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Southeast Utah-Arches/Grand Flat- La Sal and Abajo Mountains-Canyonlands/Natural Bridges- 1113 AM MST Mon Feb 19 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATIONS INCLUDE...Grand Junction, Fruita, Palisade, De Beque, New Castle, Mesa, Parachute, Rifle, Silt, Montrose, Hotchkiss, Delta, Gateway, Nucla, Cortez, Dove Creek, Mancos, Blanding, Moab, Castle Valley, Monticello, Canyonlands National Park, Dead Horse Point State Park, and Fry Canyon. * WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Travel may be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that a significant wind event is expected or occurring. Winds this strong can make driving difficult. Use extra caution. People, especially those with respiratory illnesses, heart disease, the elderly, and children are recommended to stay indoors and avoid prolonged outdoor exercise or heavy exertion due to wind-blown dust. && $$
039 WWUS75 KGJT 192139 NPWGJT URGENT - WEATHER MESSAGE National Weather Service Grand Junction CO 239 PM MST Mon Feb 19 2018 COZ006-007-011-UTZ027-192245- /O.CAN.KGJT.WI.Y.0002.000000T0000Z-180220T0000Z/ Grand Valley-Debeque to Silt Corridor- Central Gunnison and Uncompahgre River Basin-Arches/Grand Flat- 239 PM MST Mon Feb 19 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Grand Junction has cancelled the Wind Advisory. The potential from strong wind gusts has diminished across the Interstate 70 corridor as a cold front has pushed through. However, breezy conditions will continue through early this evening with west to northwest winds gusting to near 35 mph at times. $$ COZ022-023-200300- /O.EXB.KGJT.WI.Y.0002.000000T0000Z-180220T0300Z/ Animas River Basin-San Juan River Basin- 239 PM MST Mon Feb 19 2018 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... The National Weather Service in Grand Junction has issued a Wind Advisory, which is in effect until 8 PM MST this evening. * LOCATIONS INCLUDE...Durango, Bayfield, Ignacio, and Pagosa Springs. * WINDS...Southwest 25 to 35 mph with gusts up to 55 mph. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Travel may be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that a significant wind event is expected or occurring. Winds this strong can make driving difficult. Use extra caution. People, especially those with respiratory illnesses, heart disease, the elderly, and children are recommended to stay indoors and avoid prolonged outdoor exercise or heavy exertion due to wind-blown dust. && $$ COZ020-021-UTZ022-028-029-200300- /O.EXT.KGJT.WI.Y.0002.000000T0000Z-180220T0300Z/ Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Southeast Utah- La Sal and Abajo Mountains-Canyonlands/Natural Bridges- 239 PM MST Mon Feb 19 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS EVENING... * LOCATIONS INCLUDE...Gateway, Nucla, Cortez, Dove Creek, Mancos, Blanding, Monticello, Canyonlands National Park, Dead Horse Point State Park, and Fry Canyon. * WINDS...Southwest 25 to 35 mph with gusts up to 55 mph. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Travel may be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that a significant wind event is expected or occurring. Winds this strong can make driving difficult. Use extra caution. People, especially those with respiratory illnesses, heart disease, the elderly, and children are recommended to stay indoors and avoid prolonged outdoor exercise or heavy exertion due to wind-blown dust. && $$
412 WWUS75 KGJT 200211 NPWGJT URGENT - WEATHER MESSAGE National Weather Service Grand Junction CO 711 PM MST Mon Feb 19 2018 COZ020>023-UTZ022-028-029-200315- /O.CAN.KGJT.WI.Y.0002.000000T0000Z-180220T0300Z/ Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Animas River Basin- San Juan River Basin-Southeast Utah-La Sal and Abajo Mountains- Canyonlands/Natural Bridges- 711 PM MST Mon Feb 19 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Grand Junction has cancelled the Wind Advisory. Wind has lessened well below advisory thresholds with sunset and criteria is no longer expected to be met. Therefore, Wind Advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Feb 18, 11:18 AM MST, 2 hours 7 minutes earlier.
Area forecast discussion, Feb 18, 11:18 AM MST, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service GRAND JUNCTION CO
1118 AM MST Sun Feb 18 2018
.SHORT TERM...(Today through Monday)
Issued at 355 AM MST Sun Feb 18 2018
Well here we are again. Another robust open trough swinging across
the West with a prolonged period of strong...unstable SW flow
pointed at us. It's like groundhog day except I am the guy who
keeps stepping off the curb into the frozen pothole of slush.
This system is eerily similar to last weeks early week storm with
a downstream jet remaining overhead as the upstream trough digs
over the West. Models have slowed this trough down a bit with the
main axis push now delayed until well into Tuesday. So a
warm...mainly dry and breezy to windy day is in store for today
and added some advisories across E.Utah where gradients are the
tightest under the core of stronger winds. As we moving into
tonight and Monday...instability parameters (EPV/Lapse rates)
suggest precipitation patterns will again be streaky along with a
constant SW orographic component smashing into our mountains. It's
looking good for the southern and central mountains to erase some
more of the huge deficit in the SWE/snowpack as there should be
some places measuring snow in feet. SW facing aspects farther
north will do well also along with unpredictable heavy snow bands
hitting many areas. So again low level thermal profiles will be
driving the precipitation type in the lower elevations. Where a
heavier convective band sets up expect snow...otherwise things
will be wavering in the lower valleys of central and southwest
CWA. Snow should be the dominant ptype in the southern valleys
tonight with some accumulations of a few inches by morning...but
then temperatures should rebound in the afternoon with snow levels
pushing back into the foothills. All together this storm could
bring some 3 to 8 inches near the foothills from PSO to DRO but
this appears to be in pieces so holding off on winter headlines
this morning. The colder air will be backing in to our NE tonight
and looks to stall near our northern border much of Monday as the
upper flow dominates. The other front to our West should not make
much progress either which means our N.Utah mountains into the
Manilla area should do good also. This colder air should begin to
make some progress southward later in the day on Monday and this
will bring the snow threat to the higher valleys of NW Colorado.
Winds will make this a nasty storm and expect plenty of travel
issues with new whiteout conditions over many mountain roadways.
.LONG TERM...(Monday night through Saturday)
Issued at 355 AM MST Sun Feb 18 2018
Snow will continue Monday evening as the surface cold front will
be just to the west of Steamboat Springs and draped down to the
Book Cliffs and Tavaputs. The NAM, and to a lesser extent the GFS,
indicate some moderate to heavy snowfall over the central and
southern mountains which is also when the best divergence aloft
looks to move overhead. This divergence should increase lift
causing an uptick in snow production. We shall see. Either way,
snowfall associated with the front will continue through daybreak
Tuesday. As is usually the case after frontal passage for the
mountains, much colder air will drop down causing instability
showers and some convective bands to form. All models show this
occurring and this follows from what we usually experience. The
tricky part will be forecasting where these bands set up. A quick
couple of inches, possibly more, are always possible if a band
sets up and remains fairly stationary allowing a relatively small
area to get lots of precipitation. By Tuesday evening, all the
action will end though a few stray showers may be possible over
higher terrain. High temperatures Tuesday will be noticeably
cooler than they have been dropping anywhere from 10 to 15 degrees
below normal.
Wednesday will be relatively calm as another system starts digging
down from the northwest. Southerly flow ahead of this system may
bring a few showers to the area as early as Thursday as weak
impulses move through. The GFS is painting fairly widespread
precip from Thursday evening onwards in a warm front-like
environment. Precip continues through late Friday night as a cold
front and upper level front, much like the one we'll see on
Monday/Tuesday, move through. The EC is getting more on-board with
this solution though timing differences do continue to remain.
Chances are increasing that another round of much needed precipitation
is on its way.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1118 AM MST Sun Feb 18 2018
Winds were picking across the region late this morning and this
trend will continue during the afternoon ahead of an approaching
Pacific storm system. Several sites will have issues with LLWS
prior to the onset of strong and gusty southwest winds. The brisk
winds will continue during the night and into Sunday morning as
the cold front associated with this system approaches. VFR
conditions with CIGS above ILS breakpoints will persist through
06Z this evening and thereafter rain, snow and a mix of rain and
snow showers will threaten TAF sites across eastern Utah and
western Colorado through 18Z/Monday. This activity will be light
initially with MVFR visibilities the main impact on aviation
operations.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...Winter Weather Advisory from 5 PM this afternoon to 8 AM MST
Tuesday for COZ001>005-010-017.
Wind Advisory until 5 PM MST this afternoon for COZ001>003.
Winter Storm Warning from 5 PM this afternoon to 8 AM MST
Tuesday for COZ009-012-013-018-019.
UT...Winter Weather Advisory from 5 PM this afternoon to 8 AM MST
Tuesday for UTZ023-025-028.
Wind Advisory until 5 PM MST this afternoon for UTZ027-029.
&&
SHORT TERM...15
LONG TERM...TGR
AVIATION...NLHazardous weather outlook, Feb 18, 4:28 AM MST, 8 hours 57 minutes before
Hazardous Weather Outlook National Weather Service GRAND JUNCTION CO 428 AM MST Sun Feb 18 2018 COZ001>014-017>023-UTZ022>025-027>029-191130- Lower Yampa River Basin-Central Yampa River Basin- Roan and Tavaputs Plateaus-Elkhead and Park Mountains- Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor- Central Colorado River Basin-Grand and Battlement Mesas- Gore and Elk Mountains/Central Mountain Valleys- Central Gunnison and Uncompahgre River Basin- West Elk and Sawatch Mountains-Flat Tops- Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide- Northwest San Juan Mountains-Southwest San Juan Mountains- Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Animas River Basin- San Juan River Basin-Southeast Utah-Eastern Uinta Mountains- Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat- La Sal and Abajo Mountains-Canyonlands/Natural Bridges- 428 AM MST Sun Feb 18 2018 This hazardous weather outlook is for eastern Utah and western Colorado. .DAY ONE...Today and Tonight A strong system developing in the West will bring strong winds to portions of eastern Utah and western Colorado today followed by increasing snow showers tonight. Winds could gust up to 50 mph from the canyon country of eastern Utah into the high valleys of NW Colorado today...with gusts over 60 mph impacting travel over Douglas Pass. Snow will begin to fall over the high peaks of the mountains by midnight and become widespread over the mountains by sunrise on Monday. Travel is likely to be impacted over mountains roadways. .DAYS TWO THROUGH SEVEN...Monday through Saturday Snow...moderate to heavy a times will occur on Monday over most mountain areas and could impact some of the higher valleys of NW Colorado. Winds over 45 to 55 mph above 10K feet will bring areas of blowing and drifting snow along with difficult travel conditions. Snow will also be spreading from north to south at the lower elevations as a cold front drops through the area Monday night into Tuesday. Much cooler conditions can be expected the remainder of the week and a more wintry pattern is setting up. Additional snowfall is anticipated through out the upcoming week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected today or tonight, however spotters are encouraged to report snowfall amounts to the National Weather Service in Grand Junction.
In the hours before
Local storm report, Feb 18, 10:01 AM MST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1001 AM MST SUN FEB 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM NON-TSTM WND GST MONARCH PASS 38.50N 106.32W
02/18/2018 M63 MPH GUNNISON CO MESONET
MESONET STATION MYP, MONARCH PASS.
0927 AM NON-TSTM WND GST UPR P.R. CANYON, MACK 39.47N 109.29W
02/18/2018 M46 MPH UINTAH UT MESONET
MESONET STATION UPRU1, UPR P.R. CANYON, MACK
28NW.
0927 AM NON-TSTM WND GST MCCOOK RIDGE, MACK 35NW 39.63N 109.27W
02/18/2018 M46 MPH UINTAH UT MESONET
MESONET STATION MCKU1, MCCOOK RIDGE, MACK
35NW.
0925 AM NON-TSTM WND GST DOUGLAS PASS 39.60N 108.81W
02/18/2018 M45 MPH GARFIELD CO MESONET
MESONET STATION CO098, DOUGLAS PASS.
0918 AM NON-TSTM WND GST DRAGON ROAD 39.92N 108.89W
02/18/2018 M51 MPH RIO BLANCO CO MESONET
MESONET STATION DRAC2, DRAGON ROAD.
0900 AM NON-TSTM WND GST TELLURIDE 2SSW 37.90N 107.82W
02/18/2018 M57 MPH SAN MIGUEL CO MESONET
MESONET STATION CAGDH, TELLURIDE 2SSW.
0900 AM NON-TSTM WND GST SENATOR BECK 37.91N 107.73W
02/18/2018 M63 MPH OURAY CO MESONET
MESONET STATION CASBK, SENATOR BECK.
0900 AM NON-TSTM WND GST EAGLE MOUNTAIN 37.88N 107.74W
02/18/2018 M73 MPH SAN JUAN CO MESONET
MESONET STATION CAEGE, EAGLE MOUNTAIN.
0530 AM NON-TSTM WND GST 5 W RABBIT EARS PASS 40.35N 106.70W
02/18/2018 M35 MPH ROUTT CO AWOS
AWOS STATION C07, 5 W RABBIT EARS PASS.
&&Nearby
Wind Advisories in Colorado, 2018Wind Advisories in Utah, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.